MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL 48; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL 48; HIP UNCEMENTED SHELL
Model Number 01.26.45.0048
Health Effect - Clinical Code Pain (1994)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 october 2020: lot 146977: (b)(4) items manufactured and released on 28-nov-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Additional device involved: batch review performed on 02 october 2020: lot 146040: (b)(4) items manufactured and released on 14-jan-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Clinical investigation performed by medacta medical affairs director: 2.5 years after primary cementless tha the cup is revised because it's reported painful.The single image supplied shows a cup not deep enough, and therefore potential source of rubbing against muscles or other tissues.The stems appear to be very small and potentially undersized, but this cannot be fully judged with a single projection.The cause of this revision does not appear to be a defective device.
 
Event or Problem Description
Revision surgery performed, 2 years and 6 months after primary surgery, due to pain.The surgeon revised successfully the patient shell and liner.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL 48
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10746163
Report Number3005180920-2020-00752
Device Sequence Number3180300
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number01.26.45.0048
Device Catalogue Number01.26.45.0048
Device Lot Number146977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight70